Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1998, Volume 38, Number 1, Pages 25–33 (Mi zvmmf1958)  

This article is cited in 14 scientific papers (total in 14 papers)

Approximation of some classes of functions by local splines

I. V. Boykov

Penza State University

Full text: PDF file (996 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1998, 38:1, 21–29

Bibliographic databases:
UDC: 519.652.3
MSC: 41A46
Received: 15.05.1996

Citation: I. V. Boykov, “Approximation of some classes of functions by local splines”, Zh. Vychisl. Mat. Mat. Fiz., 38:1 (1998), 25–33; Comput. Math. Math. Phys., 38:1 (1998), 21–29

Citation in format AMSBIB
\Bibitem{Boy98}
\by I.~V.~Boykov
\paper Approximation of some classes of functions by local splines
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1998
\vol 38
\issue 1
\pages 25--33
\mathnet{http://mi.mathnet.ru/zvmmf1958}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1604199}
\zmath{https://zbmath.org/?q=an:0954.41017}
\transl
\jour Comput. Math. Math. Phys.
\yr 1998
\vol 38
\issue 1
\pages 21--29


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1958
  • http://mi.mathnet.ru/eng/zvmmf/v38/i1/p25

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Boikov I.V., Tynda A.N., “Accuracy-optimal approximate methods for solving Volterra integral equations”, Differ Equ, 38:9 (2002), 1305–1312  mathnet  crossref  mathscinet  isi  scopus
    2. Boikov I.V., “On Lower Bounds on the Complexity of Solution of Integral Equations”, Differ Equ, 44:8 (2008), 1170–1174  crossref  mathscinet  zmath  isi  elib  scopus
    3. Boikov I.V., Zakharova Yu.F., “Optimalnye metody vychisleniya mnogomernykh gipersingulyarnykh integralov”, Izvestiya vysshikh uchebnykh zavedenii. Povolzhskii region. Fiziko-matematicheskie nauki, 2012, no. 1, 3–21  mathscinet  elib
    4. Vasil'eva A.A., “Widths of Function Classes on Sets With Tree-Like Structure”, J. Approx. Theory, 192 (2015), 19–59  crossref  mathscinet  zmath  isi  scopus
    5. Vasil'eva A.A., “Widths of Weighted Sobolev Classes With Weights That Are Functions of the Distance To Some H-Set: Some Limit Cases”, Russ. J. Math. Phys., 22:1 (2015), 127–140  crossref  mathscinet  zmath  isi  scopus
    6. A. A. Vasil'eva, “Widths of Sobolev weight classes on a domain with cusp”, Sb. Math., 206:10 (2015), 1375–1409  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    7. Boykov I.V., Tynda A.N., “Numerical Methods of Optimal Accuracy For Weakly Singular Volterra Integral Equations”, Ann. Funct. Anal., 6:4 (2015), 114–133  crossref  mathscinet  zmath  isi  elib  scopus
    8. Vasil'eva A.A., “Estimates for the entropy numbers of embedding operators of function spaces on sets with tree-like structure: Some limiting cases”, J. Complex., 36 (2016), 74–105  crossref  mathscinet  zmath  isi  scopus
    9. A. A. Vasil'eva, “Estimates for the Kolmogorov widths of weighted Sobolev classes on a domain with cusp: case of weights that are functions of the distance from the boundary”, Eurasian Math. J., 8:4 (2017), 102–106  mathnet
    10. A. A. Vasil'eva, “Kolmogorov widths of weighted Sobolev classes with “small” singularity sets”, Eurasian Math. J., 10:1 (2019), 89–92  mathnet  crossref
    11. A. A. Vasil'eva, “Kolmogorov Widths of Weighted Sobolev Classes on an Interval with Conditions on the Zeroth and First Derivatives”, Math. Notes, 107:3 (2020), 522–524  mathnet  crossref  crossref  mathscinet  isi  elib
    12. A. A. Vasil'eva, “Order estimates for the Kolmogorov widths of weighted Sobolev classes with restrictions on derivatives”, Eurasian Math. J., 11:4 (2020), 95–100  mathnet  crossref
    13. A. A. Vasil'eva, “Kolmogorov widths of intersections of weighted Sobolev classes on an interval with conditions on the zeroth and first derivatives”, Izv. Math., 85:1 (2021), 1–23  mathnet  crossref  crossref  mathscinet  isi  elib
    14. I. V. Boikov, V. A. Ryazantsev, “K voprosu ob optimalnoi approksimatsii geofizicheskikh polei”, Sib. zhurn. vychisl. matem., 24:1 (2021), 17–34  mathnet  crossref
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:248
    Full text:108
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021